# SDR 08FDEA03069

- Difficulty date: July 25, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 83,901 hours, 34,003 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB126470
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E PANEL 615 DB IS CRACKED AT A FASTENER HOLE.   FABRICATED A NEW REPAIR DOUBLER & LOCATED THE HOLES IAW SRM 57-00-01 & 57-10-00  VOL I  PG 12-A  FIG 4.   ALODINED & PRIMED IAW SRM 51-21-01;  VOL II.  INSTALLED IAW SRM 51-31-01  VOL II.
